# SDR DHL9880420C

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C-3 DOOR COVER SKIN BROKEN.  STOP DRILLED AREA, FABRICATED REPAIR AND INSTALLED PER SRM 52-2-0, 4 X4.  N/R 897
